# SDR ASOA2013071208622

- Difficulty date: May 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,365 hours, 27,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 INBD AND OTBD FLOORBEAM ANGLE AT LBL 27.0 AND LBL 35.0 ARE CRACKED.  REMOVED INBD AND OTBD SUPPORT ANGLEIAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE SUPPORT ANGLE IAW REO 601R-53-41-059.
